# SDR IXXA060604O

- Difficulty date: October 1, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 82,676 hours, 21,050 cycles
- Engine: Ge CFM562C1
- Engine time: 28,333 hours, 6,616 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Part time: 28,333 hours, 6,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM RJTY NUMBER ONE ENGINE FLAMED OUT AT FL340.  THE CREW RETURNED TO RJTY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE, AND NO DEFECTS WERE FOUND.  THE FUEL FILTER WAS REMOVED AND NO ABNORMAL CONTAMINATION WAS FOUND.  NEW FUEL FILTERS WERE INSTALLED.  MAINTENANCE ALSO INSPECTED THE FUEL SYSTEM AND FOUND THE NUMBER ONE MAIN SURGE BOX BAFFLE DOORS IN THE WRONG POSITIONS, AND THE NUMBER ONE TANK SELECTOR VALVE OUT OF RIG.  REMOVED AND REINSTALLED THE SURGE BOX BAFFLE DOORS IN THE CORRECT POSITIONS, AND RIGGED THE SELECTOR VALVE.  A NEGATIVE PRESSURE CHECK WAS PERFORMED ON THE FUEL FEED LINE TO THE ENGINE, ALL CHECKS WERE WITHIN LIMITS.  OPERATIONAL CHECKS WERE SATISFACTORY, AND TH
